MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2010
Bartocci C, Falqui G, Mencattini I, Ortenzi G, Pedroni M. On the geometric origin of the bi-Hamiltonian structure of the Calogero-Moser system. Int. Math. Res. Not. (2010) 2010:279-296 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3800
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Bianchini S, Caravenna L. On optimality of c-cyclically monotone transference plans. Comptes Rendus Mathematique 348 (2010) 613-618 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4023
Bruzzo U, Grassi A. Picard group of hypersurfaces in toric varieties.; 2010. Available from: http://hdl.handle.net/1963/4103
Boscain U, Rossi F. Projective Reeds-Shepp car on $S^2$ with quadratic cost. ESAIM COCV 16 (2010) 275-297 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2668
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Ballerini A. Stable determination of an immersed body in a stationary Stokes fluid. Inverse Problems [Internet]. 2010 ;26:125015. Available from: https://doi.org/10.1088%2F0266-5611%2F26%2F12%2F125015
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Bruzzo U, Markushevich D, Tikhomirov A. Uhlenbeck-Donaldson compactification for framed sheaves on projective surfaces.; 2010. Available from: http://hdl.handle.net/1963/4049
Bertola M, Tovbis A. Universality in the profile of the semiclassical limit solutions to the focusing nonlinear Schrödinger equation at the first breaking curve. Int. Math. Res. Not. IMRN [Internet]. 2010 :2119–2167. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1093/imrn/rnp196
2009
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Bertola M, Mo MY. Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights. Adv. Math. 2009 ;220:154–218.
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724

Pages

Sign in